Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8313
Title: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Pages: 515
Type: Journal
URI: http://hdl.handle.net/10077/8313
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
RIMUT44.pdf3.27 MBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

526
Last Week
7
Last month
checked on Apr 1, 2020

Download(s) 20

1,100
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.